# SDR DXTA2010021203981

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 10,005 hours, 6,463 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT, OUTER MAIN TIRE IS BLOWN, IT APPEARS TO BE FROZEN AND HAS NOT SPUN SINCE THE DESTINATION AIRPORT.   R & R RT OTBD BRAKE AND WHEEL ASSY WITH O/H BRAKE AND O/H WHEEL ASSY. ALSO R & R RT INBD WHEEL ASSY WITH A O/H WHEEL ASSY. BLED BRAKES. COMPLIED WITH POWER BRAKE AND ANTI-SKID SYSTEM FUNCTIONAL CHECK WITH NO DEFECTS NOTED. TAXI CHECKED ACFT WITH NO DEFECTS NOTED. SERVICED BOTH WHEEL ASSY'S TO 195 PSI. SERVICED ACFT HYD SYS. WORK DONE IAW MM 32-41-02 AND 32-42-01.
